# SDR 2008UALA03412

- Difficulty date: June 15, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 58,773 hours, 21,679 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L SLIDE ON FLOOR.  RESECURED SLIDE.
